# SDR AALA20161205007

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 48,208 hours, 19,880 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Sticking
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING TAKEOFF ROLL CREW REPORTED RECEIVING AN "E&E ACCESS DOOR OPEN INDICATION". TAKE OFF ABORTED AT APPROXIMATELY 70KTS. CLEANED AND LUBED FORWARD E&E DOOR. ACCOMPLISHED OPERATIONAL CHECKS IAW 52-48-31. SYSTEM CHECK NORMAL.
